# SDR DALA12008553126

- Difficulty date: September 19, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 31,448 hours, 16,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA FLOOR SUPPORT BTW FR 64-66 Y-765 UPPER FLANGE AND HARD POINT HOLES CORRODED.  BLENDED CORROSION IAW SRM 51-74-00.  FOUND TO BE OUT OF LIMITS IAW SRM 53-41-15, FIG 2.  REMOVED DAMAGED FLOOR SUPPORT IAW SRM 51-42-11. INSTALLED NEW FLOOR SUPPORT IAW SRM 51-42-11. DAMAGED DIMS: L=2" W=1.900" D=.062" MAT. THICKNESS .100".
